# SDR UIEA200600186

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 26,063 hours, 4,027 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: D52B100023
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR LIGHTNING STRIKE, EXIT TO NR 2 ENGINE LT TRANSLATING COWL CAUSING DELAMINATION TO CARBON FIBRE MEASURING 0.5 INCH AXIAL BY 2.5 NR CIRCUMFRENTIAL ON TRAILING EDGE AT 8 O/C POSITION AFT LOOKING FORWARD.
